Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 248, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A general Stone-Gel’fand duality
J. Lambek and B. A. Rattray.
Trans. Amer. Math. Soc. 248 (1979), 1-35
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521691
Higher order Massey products and links
Edward J. O’Neill.
Trans. Amer. Math. Soc. 248 (1979), 37-66
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521692
Circle-preserving functions of spheres
Joel Gibbons and Cary Webb.
Trans. Amer. Math. Soc. 248 (1979), 67-83
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521693
Uniquely arcwise connected plane continua have the fixed-point property
Charles L. Hagopian.
Trans. Amer. Math. Soc. 248 (1979), 85-104
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521694
On tails and domains of attraction of stable measures in Banach spaces
Aloisio Araujo and Evarist Giné.
Trans. Amer. Math. Soc. 248 (1979), 105-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521695
Small zeros of additive forms in many variables
Wolfgang M. Schmidt.
Trans. Amer. Math. Soc. 248 (1979), 121-133
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521696
Some infinite free boundary problems
David E. Tepper and Gerald Wildenberg.
Trans. Amer. Math. Soc. 248 (1979), 135-144
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521697
The periodic behavior of Morse-Smale diffeomorphisms on compact surfaces
Carolyn C. Narasimhan.
Trans. Amer. Math. Soc. 248 (1979), 145-169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521698
On a case of extensions of group schemes
B. Weisfeiler.
Trans. Amer. Math. Soc. 248 (1979), 171-189
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521699
The PL Grassmannian and PL curvature
Norman Levitt.
Trans. Amer. Math. Soc. 248 (1979), 191-205
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521700
Automorphisms of the deformation space of a Kleinian group
James A. Gentilesco.
Trans. Amer. Math. Soc. 248 (1979), 207-220
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521701
Erratum to: “Torsion in the bordism of oriented involutions” (Trans. Amer. Math. 231 (1977), no. 2, 541–548)
Russell J. Rowlett.
Trans. Amer. Math. Soc. 248 (1979), 221-221
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 521702